|   | 
Author Asenjo, F.A.; Comisso, L.
Title Magnetic connections in curved spacetime Type
Year 2017 Publication Physical Review D Abbreviated Journal Phys. Rev. D
Volume 96 Issue 12 Pages 7 pp
Abstract The ideal magnetohydrodynamic theorem on the conservation of the magnetic connections between plasma elements is generalized to relativistic plasmas in curved spacetime. The connections between plasma elements, which are established by a covariant connection equation, display a particularly complex structure in curved spacetime. Nevertheless, it is shown that these connections can be interpreted in terms of magnetic field lines alone by adopting a 3 + 1 foliation of spacetime.
Address (up) [Asenjo, Felipe A.] Univ Adolfo Ibanez, Fac Ingn & Ciencias, Santiago 7941169, Chile, Email: felipe.asenjo@uai.cl;
Corporate Author Thesis
Publisher Amer Physical Soc Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 2470-0010 ISBN Medium
Area Expedition Conference
Notes WOS:000417759400002 Approved
Call Number UAI @ eduardo.moreno @ Serial 785
Permanent link to this record